Rash after Reyataz
Mar 11, 2006
Hi, thank you in advance for your help!
I started taking Reyataz with Norvir boost, Epivir and Viread 9 days ago. Yesterday, I developed a rash on my upper body which is getting worse - redder and itchy in places. My face is red too. I read online that this happens in 21% of the cases with Reyataz and usually goes away in a week, not to worry if there are no other symptoms (there aren't, no jaundice and GI is fine).
How long might this go on? I have an appt with my doc in 10 days, and am planning to take Atarax on advice of my regular doc.
When would this be urgent enough to stop the meds? It is starting to drive me insane ;)
Response from Dr. Henry
Usually a Reyataz associated rash can be treated through. Have you started other drugs as well (such as a sulfa antibiotic) which could also cause a rash and may be more serious? If progressive I recommend asking to be seen by your HIV doc or someoen in his/her office on Monday if possible. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.